# SDR SWAA2021041457022

- Difficulty date: March 17, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB LOCATED BS 767 TO BS 787 STRINGER 25R AT AFT CARGO COMPARTMENT / REPLACED NEW WEB AND FASTENERS LOCATED BTW BS 767 TO BS787 STR25R AT AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-40-02 AND DRAWING # 146A0081 SHEET 28 'REV. A' PN USED 146A8127U12ATSMRO BATCH #SW2021000962
